# SDR A6WA201240661

- Difficulty date: June 3, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,971 hours, 28,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FWD FACE WL 103.43, DENTED.  REPAIRED BULKHEAD IAW REO 601R-53-61-1285, REV D.
